# SDR AWXA200300971

- Difficulty date: August 21, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 11,181 hours, 4,335 cycles
- Engine: Iae V2500A1
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 2607MK2
- Part serial: 26071002
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,287 hours, 3,148 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT SMF EN ROUTE FOR PHX RECEIVED NR 2 ENGINE COMPRESSOR VANE FAULT, REJECTED TAKEOFF AT 60 KTS.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE VARIABLE STATOR VANE (VSV) ACTUATOR IAW T/C R5M75306, OPERATIONAL AND LEAK CHECK WERE GOOD PER T/C F5M71312. FUEL LACQUER BUILDUP DEGRADED UNIT PERFORMANCE SUFFICIENTLY ENOUGH TO PLAY AN INSTRUMENTAL PART IN REPORTED FAILURE MESSAGE.
